Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representations of almost connected groups


Author: Dragan Miličić
Journal: Proc. Amer. Math. Soc. 47 (1975), 517-518
DOI: https://doi.org/10.1090/S0002-9939-1975-0354924-X
MathSciNet review: 0354924
Full-text PDF

Abstract | References | Additional Information

Abstract: A simple proof is given that an irreducible representation of an almost connected group on a quasi-complete locally convex space is essentially a Lie group representation.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XXXV. Livre VI: Intégration. Chapitre IX: Intégration sur les espaces topologiques séparés, Actualités Scientifiques et Industrielles, No. 1343, Hermann, Paris, 1969 (French). MR 0276436
  • [2] Ronald L. Lipsman, Representation theory of almost connected groups, Pacific J. Math. 42 (1972), 453–467. MR 0327975
  • [3] Deane Montgomery and Leo Zippin, Topological transformation groups, Interscience Publishers, New York-London, 1955. MR 0073104


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0354924-X
Keywords: Irreducible representation, factorial representation, almost connected group, Lie group, quasi-complete locally convex space
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society